CureZone   Log On   Join
Re: Mirena IUD- Possible class action lawsuit- please stop by
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Elements that Stop Cancer
Candida, Retrovirus and other pathogens may instigate Cancer...



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Hawthorn Berry Heart Syrup
Dr. Christopherís Hawthorn Berry Syrup. Considered by many ...


More
More
cheekymom Views: 65,039
Published: 13 years ago
 
This is a reply to # 71,855

Re: Mirena IUD- Possible class action lawsuit- please stop by


Kris,

I just had my Mirena removed after 3 years. Today is Sunday, and I had it out on Friday. I did it because my Depression has gotten very severe, and my therapist (of only six weeks now) suggested that I remove any hormones from my system to see if it would help. I haven't bled in six months, maybe longer. My symptoms over the past three years have been mild, and I never put anything together until recently, thanks to my therapist. They include almost zero bleeding during menstruation (which has been the best), but I have painful cyst-like Acne that scars, severe mood swings, tears, anxiety, joint pain, weight gain even with strenuous exercise schedule, increased hair growth, loss of hair at my hair line (honestly, no one can notice but me), and severe headaches (one lasted four days--I thought I was going to lose my mind!).

Six months ago I started to really pay attention because when I had my annual, my doctor couldn't find the IUD. My uterus had moved, and the strings disappeared. I had an ultrasound, and the IUD is fine, but they found a cyst. This week I go in for extensive testing because I have all the symptoms of polycystic ovarian syndrome--and these symptoms are intentical to the the Mirena side effects--is that a coincidence?. I am scared to death, but fortunately, I am 36 and I have two beautiful children. If I have this condition, I blame the Mirena. I do blame the Mirena for many of my struggles with my marriage for the last three years. I was assured that the low level hormones wouldn't affect my moods, but I am feeling clearer minded after just a few days of having it out.

My doctor, unlike all the others I have read about, was fine with taking it out. He wanted to put me on antidepressants, but when I told me I hated the Acne more than heavy periods, he said, fine.

I hope I can help. I will email my personal info to you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.797 sec, (1)